# SDR C2XA01BT005

- Difficulty date: February 2, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YUL - FLT 4005 - AIR RETURNED DUE TO SMOKE FILLING CABIN AND COCKPIT.  MAINTENANCE OPERATIONALLY CHECKED AIRCONDITIONING IN REF TO EMB145 MM 21-00-00.  OPS CHECKED GOOD.  SUBMITTER STATES, SUSPECT DE-ICING FLUID ON T/O RAN INTO APU INLET CAUSING SMOKE.  (M)
